MAUDE Adverse Event Report: PERCUSSIONAIRE PHASITRON BREATHING CIRCUIT; PHASITRON KIT, VDR

PERCUSSIONAIRE PHASITRON BREATHING CIRCUIT; PHASITRON KIT, VDR
Model Number A50094-D
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by a customer that during treatment on a patient, the internal component that aids in providing pulsation within the phasitron breathing circuit was sticking, inhibiting proper treatment.The patient experienced slight desaturation.No additional patient information provided.
 
Additional Manufacturer Narrative
This event is being reported due to the failure of the phasitron used with the vdr ventilator, which is a life-sustaining device, while in use on a patient.It was stated by the customer that the internal venturi component was getting stuck within the device, disrupting adequate percussive ventilation.It was communicated that the patient experienced slight desaturation, but no other adverse events were reported.The customer also stated that they had four phasitron breathing circuits experiencing this issue.This event was investigated by evaluating the a50094-d phasitrons at percussionaire, as the customers device was only received november 19th.It was determined that the venturi, a component within the phasitron device that takes part in providing percussive ventilation to the patient, is getting stuck to the internal diameter of the phasitron body.After further assessment, it was realized that the design dimension specifications of the internal venturi are not accurate.This assessment is ongoing internally and percussionaire is in process of assessing the need for a fsca.Currently, percussionaire has only received one customer complaint on this isue.Complaints will be monitored on this issue and escalated accordingly.If any additional information is received on this event, a follow up mdr will be submitted.

Brand Name
PHASITRON BREATHING CIRCUIT
Common Device Name
PHASITRON KIT, VDR
Manufacturer (Section D)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer (Section G)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key20758020
Report Number3029845-2024-00048
Device Sequence Number8393217
Product Code CBK
UDI-Device Identifier00849436000259
UDI-Public00849436000259
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K905235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA50094-D
Device Catalogue NumberA50094-D / A50094-D-5PK
Device Lot NumberWO07196
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown